Table of Contents
Algebra
Volume 2014, Article ID 392902, 8 pages
http://dx.doi.org/10.1155/2014/392902
Research Article

Some Properties of Multiplicative -Rings of Polynomials over Multiplicative Hyperrings

Department of Mathematics, Sree Chaitanya College, Habra-Prafullanagar, 24 Parganas (North), West Bengal 743268, India

Received 22 May 2014; Accepted 30 September 2014; Published 27 October 2014

Academic Editor: Andrei V. Kelarev

Copyright © 2014 Utpal Dasgupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Utpal Dasgupta, “Some Properties of Multiplicative -Rings of Polynomials over Multiplicative Hyperrings,” Algebra, vol. 2014, Article ID 392902, 8 pages, 2014. https://doi.org/10.1155/2014/392902.